# SDR 05FDEA01491

- Difficulty date: May 29, 2005
- Submitted: June 1, 2005
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11
- Aircraft serial: 48459
- Aircraft time: 45,979 hours, 10,565 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ABOUT 2.5 HRS FROM TOUCHDOWN, GOT LEVEL 1 HYD 3 OFF, FOLLOWED BY LEVEL 2 HYD 3 FAIL.  LOST ALL HYD 3 QTY FOLLOWED QRH PROCEDURES AND DID ALT GEAR  EXTENSION.  A/C TOWED TO GATE FROM RUNWAY.  FLEX LINE INSTALLED IN HYD SYSTEM NR 3 LOCATED AT TRIM MOTOR VALVE BLOCK, HORZ STAB REMOVED AND REPLACED NR 3 ENGINE DRIVEN PUMP PER AMM  29-11-20-4 AND CASE DRAIN MANIFOLD FILTERS FOR LT (UPPER) EDP PER AMM29-12-41-2.  BLED EDP AND SUPPLY LINES PER AMM 29-03-00-2.  DRY MOTOR THE ENG PER AMM 71-00-00-51 AND PERFORMED LEAK CHECK SATISFACTORY.
